Advances in Differential Equations

Semilinear elliptic PDE's with a singular potential

Louis Dupaigne and Gueorgui Nedev

Full-text: Open access

Article information

Source
Adv. Differential Equations, Volume 7, Number 8 (2002), 973-1002.

Dates
First available in Project Euclid: 27 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.ade/1356651686

Mathematical Reviews number (MathSciNet)
MR1895114

Zentralblatt MATH identifier
1211.35113

Subjects
Primary: 35J65: Nonlinear boundary value problems for linear elliptic equations
Secondary: 35J60: Nonlinear elliptic equations

Citation

Dupaigne, Louis; Nedev, Gueorgui. Semilinear elliptic PDE's with a singular potential. Adv. Differential Equations 7 (2002), no. 8, 973--1002. https://projecteuclid.org/euclid.ade/1356651686


Export citation